Journal Article

Impulsive control of a Lotka-Volterra system

XINZHI LIU and KATRIN ROHLF

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 15, issue 3, pages 269-284
Published in print September 1998 | ISSN: 0265-0754
Published online September 1998 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/15.3.269
Impulsive control of a Lotka-Volterra system

Show Summary Details

Preview

This paper investigates control problems of a Lotka-Volterra population growth model. We assume that our only means of controlling the population dynamics is via impulses in the N1 population, i.e. adding or removing some members. With this impulsive control, we establish criteria for keeping all the species from going extinct by stabilizing some positive point, which may not be the equilibrium point of the system. Several examples are also worked out.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.